RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1983, Volume 56, Number 2, Pages 171–179 (Mi tmf2202)  

This article is cited in 2 scientific papers (total in 2 papers)

Gauge fields in mechanisms of spontaneous compactification of subspaces

D. V. Volkov, D. P. Sorokin, V. I. Tkach


Abstract: It is shown that in the Cremmer–Scherk mechanism in spontaneous compaetifieation into the homogeneous spaces $G/H$ not all the gauge fields participate effectively but only the gauge fields of the subgroup $H$. The additional components of the gauge fields of the group $G$ can be eliminated by a gauge transformation that belongs to the group $G$. After the elimination of these additional gauge fields the Cremmer–Scherk mechanism of spontaneous eompactification reduces to the mechanism determined by associating the gauge fields with the $H$ connections on the spaces $G/H$.

Full text: PDF file (588 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1983, 56:2, 746–751

Bibliographic databases:

Received: 14.09.1982

Citation: D. V. Volkov, D. P. Sorokin, V. I. Tkach, “Gauge fields in mechanisms of spontaneous compactification of subspaces”, TMF, 56:2 (1983), 171–179; Theoret. and Math. Phys., 56:2 (1983), 746–751

Citation in format AMSBIB
\Bibitem{VolSorTka83}
\by D.~V.~Volkov, D.~P.~Sorokin, V.~I.~Tkach
\paper Gauge fields in mechanisms of spontaneous compactification of subspaces
\jour TMF
\yr 1983
\vol 56
\issue 2
\pages 171--179
\mathnet{http://mi.mathnet.ru/tmf2202}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=718095}
\zmath{https://zbmath.org/?q=an:0572.53050}
\transl
\jour Theoret. and Math. Phys.
\yr 1983
\vol 56
\issue 2
\pages 746--751
\crossref{https://doi.org/10.1007/BF01016815}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983SG66600002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2202
  • http://mi.mathnet.ru/eng/tmf/v56/i2/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Volkov, D. P. Sorokin, V. I. Tkach, “Spontaneous compactification into symmetric spaces with nonsimple holonomy group”, Theoret. and Math. Phys., 61:2 (1984), 1117–1125  mathnet  crossref  mathscinet  zmath  isi
    2. I. L. Buchbinder, V. P. Dergalev, S. D. Odyntsov, “Vilkovisky–DeWitt effective action in multidimensional quantum gravity and antiperiodic boundary conditions”, Theoret. and Math. Phys., 80:1 (1989), 776–782  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:159
    Full text:47
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019